A new approach to the determination of the coordinates of
Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 500-503
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_4_a11,
author = {V. Yu. Burmin},
title = {A new approach to the determination of the coordinates of},
journal = {Doklady Akademii Nauk},
pages = {500--503},
year = {1994},
volume = {334},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a11/}
}
V. Yu. Burmin. A new approach to the determination of the coordinates of. Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 500-503. http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a11/